evillittlekiwi (evillittlekiwi) wrote in vaginapagina,
evillittlekiwi
evillittlekiwi
vaginapagina

a couple hbc questions

i've been on yaz for 2 weeks now. I started a week and 1/2 before my natural period would have started.

friday was the day my natural period was supposed to come..now i'm having sluggish spotting and some lumps. is this breakthrough bleeding? if it isn't what would be the technical term?

will i get withdraw bleeding on the inactive pills at the end of my pack still?

also..i was late with my sunday pill and took it this morning..then 30mins to an hr later i swallowed water the wrong way and had a coughing fit..the kind so bad that i ended up puking up some water and phlegm and i assume my pill went along with it.

so i assume my protection is compromised?
(my bf and i have been using condoms or the pull out method until i complete a month on yaz but it's condoms for the next week now!)

thanks vp!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment